# SDR MWEA011204

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 5919289522
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR TRUNNION FITTING HAS CORROSION ON FORWARD AND AFT FACE OF SIDE BRACE ATTACH LUG. FABRICATED AND INSTALLED SHOT PEENING AND SHIM.
